Solving Abel's general fuzzy linear integral equations by homotopy analysis method Online publication date: Fri, 29-Apr-2016
by Himanshu Kumar; P.K. Parida
International Journal of Fuzzy Computation and Modelling (IJFCM), Vol. 1, No. 4, 2015
Abstract: The aim of this article is to give a numerical method for solving Abel's general fuzzy linear integral equations with arbitrary kernel. The numerical solution has been obtained by using the method called homotopy analysis method (HAM). The convergence analysis for the proposed method is also given and the applicability of the proposed method is illustrated by solving some numerical examples. The results show the utility and the greater potential of the HAM to solve fuzzy integral equations.
Online publication date: Fri, 29-Apr-2016
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Fuzzy Computation and Modelling (IJFCM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org